Convergence of solutions of a linear impulsive differential equations system with many delays

Istvan Gyori, Fatma Karakoç, HÄuseyin Bereketoǧlu

Research output: Contribution to journalArticle

8 Citations (Scopus)

Abstract

Suffcient conditions for convergence of solutions of a nonhomogeneous linear system of impulsive delay di®erential equations are obtained. Moreover, a limit formula is given.

Original languageEnglish
Pages (from-to)191-202
Number of pages12
JournalDynamics of Continuous, Discrete and Impulsive Systems Series A: Mathematical Analysis
Volume18
Issue number2
Publication statusPublished - Feb 8 2011

Keywords

  • Bounded solution
  • Convergence of the solution
  • Impulsive delay di®erential equations system

ASJC Scopus subject areas

  • Analysis
  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Convergence of solutions of a linear impulsive differential equations system with many delays'. Together they form a unique fingerprint.

  • Cite this